... I am 33 years old. Has anyone else had this problem or have any tips, etc?
28 Dec 2009
I have found on the net that others have reported shingles as a side effect. Even though the company that makes it does not list this as part of the side effects.
Has your doctor ever looked into any other medication for you? Or maybe you can get the new vaccine for shingles.
28 Dec 2009
I can recommend a few things for the pain that may follow shingles (Postherpetic Neuralgia). There are 2 products I would like to mention. The first is called Lidoderm. It's a patch that has lidocaine on it and it numbs the area that is in pain. If you check out Lidoderm.com you can get $30.00 off with each prescription you fill for 12 months. The second product I would like to mention is Qutenza which was just approved by the FDA in November. They also have a website which is Qutenza.com. It has Capsaicin in it and is applied in the office for one hour and ends up giving you 12 weeks of pain relief. It just came out so I'm not sure about the availability of it at this time. I hope this helps a little. Good Luck and Happy Holidays!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother's ophthalmologist put her on Valtrex indefinitely to suppress a possible shingles outbreak. She had a severe one 7 yrs ago that caused ...
1 answer • 6 Oct 2009
... nerve block and spine tap and several drugs. Can anyone help me?
2 answers • 5 Jul 2012
Persisting Pain, Shingles - I was diagnosed with shingles 2 days ago. My shingles are located on my?
... forehead & eyelid. I was given meds. I still feel lousy. Is that normal? How long will the intense pain last?
1 answer • 17 Jan 2013
I have shingles around my left eye and was given an antiviral but not a steroid. Does anyone have any idea why not?
1 answer • 15 Apr 2015
Shingles shot questions about existing patient that has herpes and the down side of it.Need to know?
Is it recommended and or safe to get a shingles shot if a person has Genital herpes, A Pharmacist has informed me that after the shot that one must ...
0 answers • 3 Aug 2015